# SDR P5CA2015081100076

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 62,914 hours, 10,416 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR NR 7 SPOILER MID HINGE FITTING OTBD LOWER 3EA RIVET HEAD CRACKED.  RT WING REAR SPAR NR 7 SPOILER ACTUATOR SUPPORT FITTING CRACKED AREA REPAIRED IAW R1-57-51-11009.
